# SDR CA991231010

- Difficulty date: December 16, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Condition: Worn
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING A SPECIAL INSPECTION TO CHECK THE HYD PUMP INTERNAL GEARS AS WARRANTED BY EARLIER PROBLEMS, WE FOUND THIS PART TO BE EXCESSIVELY WORN, TO THE POINT OF NOT INSTALLING ON THE A/C.  PUMP WAS RECENTLY OVERHAULED AND CERTIFIED BY THE SUPPLIER.
